CSpace
Highly Accurate Numerical Schemes for Stochastic Optimal Control Via FBSDEs
Fu, Yu1,2,3; Zhao, Weidong2,3; Zhou, Tao4,5
2020-05-01
Source PublicationNUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS
ISSN1004-8979
Volume13Issue:2Pages:296-319
AbstractThis work is concerned with numerical schemes for stochastic optimal control problems (SOCPs) by means of forward backward stochastic differential equations (FBSDEs). We first convert the stochastic optimal control problem into an equivalent stochastic optimality system of FBSDEs. Then we design an efficient second order FBSDE solver and an quasi-Newton type optimization solver for the resulting system. It is noticed that our approach admits the second order rate of convergence even when the state equation is approximated by the Euler scheme. Several numerical examples are presented to illustrate the effectiveness and the accuracy of the proposed numerical schemes.
KeywordForward backward stochastic differential equations stochastic optimal control stochastic maximum principle projected quasi-Newton methods
DOI10.4208/nmtma.OA-2019-0137
Indexed BySCI
Language英语
Funding ProjectNatural Science Foundations of Shandong Province[ZR2017BA016] ; National Natural Science Foundations of China[11701335] ; National Natural Science Foundations of China[11571351] ; National Natural Science Foundations of China[11571206] ; National Natural Science Foundations of China[11871068] ; National Natural Science Foundations of China[11831010] ; Science Challenge Project by COSTIND[TZ2018001] ; Science and Technology Plan for Youth Innovation of Colleges and Universities of Shandong Province[2019KJI005] ; SDUST Research Fund[2015TDJH105] ; Scientific Research Foundation of Shandong University of Science and Technology for Recruited Talents[2017RCJJ065]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000519598500002
PublisherGLOBAL SCIENCE PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50917
Collection中国科学院数学与系统科学研究院
Corresponding AuthorZhao, Weidong
Affiliation1.Shandong Univ Sci & Technol, Coll Math & Syst Sci, Qingdao 266590, Peoples R China
2.Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China
3.Shandong Univ, Inst Finance, Jinan 250100, Shandong, Peoples R China
4.Chinese Acad Sci, Acad Math & Syst Sci, CMIS, Inst Computat Math & Sci Engn Comp, Beijing 100190, Peoples R China
5.Chinese Acad Sci, Acad Math & Syst Sci, LSEC, Inst Computat Math & Sci Engn Comp, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Fu, Yu,Zhao, Weidong,Zhou, Tao. Highly Accurate Numerical Schemes for Stochastic Optimal Control Via FBSDEs[J]. NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS,2020,13(2):296-319.
APA Fu, Yu,Zhao, Weidong,&Zhou, Tao.(2020).Highly Accurate Numerical Schemes for Stochastic Optimal Control Via FBSDEs.NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS,13(2),296-319.
MLA Fu, Yu,et al."Highly Accurate Numerical Schemes for Stochastic Optimal Control Via FBSDEs".NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS 13.2(2020):296-319.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Fu, Yu]'s Articles
[Zhao, Weidong]'s Articles
[Zhou, Tao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Fu, Yu]'s Articles
[Zhao, Weidong]'s Articles
[Zhou, Tao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Fu, Yu]'s Articles
[Zhao, Weidong]'s Articles
[Zhou, Tao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.